# SDR UALA2010092003482

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,801 hours, 14,161 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2790598101
- Part serial: 192
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REPORTS OF ISOLATION VALVE WOULD NOT OPEN (POPPED CB).   REPLACED VALVE REF AMM, OPS CHECKS OK. CONNECTOR INSP AND PIN RETENTION CHECK OK, REMOVED RELAYS AND OVERHEAD PANEL AND MEGGERED WIRING, NO FAULTS FOUND.
